RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 1, Pages 32–49 (Mi basm308)  

This article is cited in 1 scientific paper (total in 1 paper)

Center problem for cubic systems with a bundle of two invariant straight lines and one invariant conic

Dumitru Cozma

Department of Mathematics, Tiraspol State University, Chişinău, Moldova

Abstract: For cubic differential systems with a bundle of two invariant straight lines and one invariant conic it is proved that a weak focus is a center if and only if the first four Liapunov quantities $L_j$, $j=\overline{1,4}$, vanish.

Keywords and phrases: cubic differential system, center-focus problem, invariant algebraic curve, integrability.

Full text: PDF file (203 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 34C05
Received: 29.07.2011
Language: English

Citation: Dumitru Cozma, “Center problem for cubic systems with a bundle of two invariant straight lines and one invariant conic”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 32–49

Citation in format AMSBIB
\Bibitem{Coz12}
\by Dumitru Cozma
\paper Center problem for cubic systems with a~bundle of two invariant straight lines and one invariant conic
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 1
\pages 32--49
\mathnet{http://mi.mathnet.ru/basm308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2987325}
\zmath{https://zbmath.org/?q=an:1259.34020}


Linking options:
  • http://mi.mathnet.ru/eng/basm308
  • http://mi.mathnet.ru/eng/basm/y2012/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dimitru Cozma, Anatoli Dascalescu, “Integrability conditions for a class of cubic differential systems with a bundle of two invariant straight lines and one invariant cubic”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 1, 120–138  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:249
    Full text:46
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019